Batch BeaconUK recalls and safety alerts

Medicines recallMHRA

Class 4 Medicines Notification recalled over a labelling error

Labelling or leaflet error

Teva UK Limited is reporting a minor typographical error on the carton for Lansoprazole Gastro-Resistant Hard Capsules 15mg. There are two instances where the dosage form is stated as “tablets” where it should state “gastro-resistant capsule, hard”.

Check your product

Only products that match these details are covered. Have your pack in front of you.

28 identifiers listed for this notice.

  • Class 4 Medicines Notification 28

    Batch codePrinted on the pack, often next to the date mark. It may start with L or LOT.
    • 20429
    • 20621
    • 20622
    • 21023
    • 21435
    • 21568
    • 22625
    • 22629
    • 22717
    • 23307
    • 25390
    • 25541
    ExpiryOn the carton, blister or label.
    • 31/03/2026
    • 30/04/2026
    • 31/05/2026
    • 30/06/2026
    • 31/07/2026
    • 30/09/2026
    First distributedOn the product, its label or its packaging.
    • 12/07/2024
    • 16/07/2024
    • 11/07/2024
    • 09/10/2024
    • 07/11/2024
    • 11/12/2024
    • 17/09/2024
    • 12/11/2024
    • 24/12/2024
    • 21/01/2025

What to do now

A printing or labelling mistake affects some packs of Class 4 Medicines Notification.

  1. Keep taking your medicine unless a healthcare professional tells you otherwise.
  2. Check the batch number and expiry date on your pack against the list on this page.
  3. If it matches, your pharmacist can swap it or arrange an alternative.
  4. Report suspected side effects to the MHRA Yellow Card scheme.

Why it matters. Wrong strengths, expiry dates or dosing instructions on a pack can lead to the medicine being taken incorrectly, even though the medicine itself is fine.

Symptoms and when to get help

Look out for

  • a side effect you have not had before
  • your condition not being controlled as well as usual

Get help urgently

  • signs of a severe allergic reaction, such as swelling of the face or throat or difficulty breathing — call 999
  • if you feel unwell and are worried, speak to a pharmacist, your GP or NHS 111

This is general information based on NHS public guidance, not medical advice. In an emergency call 999. For urgent advice use NHS 111 (NHS 24 on 111 in Scotland) or, in Northern Ireland, your GP or out-of-hours service.

Replacements and prescriptions

The MHRA notice tells pharmacies and healthcare professionals what to do. Patients should keep taking their medicine and ask a pharmacist before stopping.

An affected pack bought over the counter can be returned to where you bought it.

From the official notice

Published by the Medicines and Healthcare products Regulatory Agency (EL(25)A/06). Quoted as issued.

Summary

Teva UK Limited is reporting a minor typographical error on the carton for Lansoprazole Gastro-Resistant Hard Capsules 15mg. There are two instances where the dosage form is stated as “tablets” where it should state “gastro-resistant capsule, hard”.

The risk

DMRC reference number DMRC-34494415 Medicine Details

Advice for healthcare professionals

There is no risk to product quality because of this issue, therefore the affected batches are not being recalled. Healthcare professionals are advised to reassure patients, if contacted, that the cartons only contain capsules as prescribed and that this is a typographical error.

Patients should continue to take capsules from these batches as prescribed by your healthcare professional. This does not affect the quality of the medicine. The cartons contain capsules as prescribed and this is a printing error.

If you have concerns about a medicine you may be using, please contact your healthcare professional.

Patients who experience adverse reactions or have any questions about the medication, should seek medical attention. Any suspected adverse reactions should also be reported via the MHRA Yellow Card scheme .

Alternatively, you can report by calling 0800 731 6789 for free, Monday to Friday between 9am and 5pm.

Advice for patients

Patients should continue to take capsules from these batches as prescribed by your healthcare professional. This does not affect the quality of the medicine. The cartons contain capsules as prescribed and this is a printing error.

If you have concerns about a medicine you may be using, please contact your healthcare professional.

Patients who experience adverse reactions or have any questions about the medication, should seek medical attention. Any suspected adverse reactions should also be reported via the MHRA Yellow Card scheme .

Alternatively, you can report by calling 0800 731 6789 for free, Monday to Friday between 9am and 5pm.

Open the MHRA notice

Questions

Why has Class 4 Medicines Notification been recalled?

A printing or labelling mistake affects some packs of Class 4 Medicines Notification. Wrong strengths, expiry dates or dosing instructions on a pack can lead to the medicine being taken incorrectly, even though the medicine itself is fine.

How do I know if my medicine is affected?

Compare the batch code, expiry and date code on your pack with the details listed under “Check your product” on this page. Only items that match are covered by the notice.

What should I do now?

Keep taking your medicine unless a healthcare professional tells you otherwise. Check the batch number and expiry date on your pack against the list on this page.

Do I need a new prescription?

The MHRA notice tells pharmacies and healthcare professionals what to do. Patients should keep taking their medicine and ask a pharmacist before stopping. An affected pack bought over the counter can be returned to where you bought it.

Related notices